# SDR DALA2024092409361

- Difficulty date: September 19, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,404 hours, 32,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0566616) FRAME CRACKED AT BS 500D STR 8R AT INBD HOLE. REPARIED PER WORK CARD 2526-01236-04B AND ER/A 620816-14AD REV. ORIGINAL INSTRUCTIONS, REF SUPPORTING AA 2526-01236.
